Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Model reduction for delay differential equations with guaranteed stability and error bound
Eindhoven University of Technology.
KU Leuven.
KTH, School of Electrical Engineering (EES), Automatic Control.ORCID iD: 0000-0001-5194-3306
2015 (English)In: Automatica, ISSN 0005-1098, E-ISSN 1873-2836, Vol. 55, 132-139 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, a structure-preserving model reduction approach for a class of delay differential equations is proposed. Benefits of this approach are, firstly, the fact that the delay nature of the system is preserved after reduction, secondly, that input-output stability properties are preserved and, thirdly, that a computable error bound reflecting the accuracy of the reduction is provided. These results are applicable to large-scale linear delay differential equations with constant delays, but also extensions to a class of nonlinear delay differential equations with time-varying delays are presented. The effectiveness of the results is evidenced by means of an illustrative example.

Place, publisher, year, edition, pages
2015. Vol. 55, 132-139 p.
Keyword [en]
Model reduction, Delay differential equations, Stability, Error bound, Nonlinearity, Time-varying delays
National Category
Control Engineering
Identifiers
URN: urn:nbn:se:kth:diva-164176DOI: 10.1016/j.automatica.2015.02.031ISI: 000354340200017Scopus ID: 2-s2.0-84927929691OAI: oai:DiVA.org:kth-164176DiVA: diva2:804947
Note

QC 20150414

Available from: 2015-04-14 Created: 2015-04-14 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Besselink, Bart

Search in DiVA

By author/editor
Besselink, Bart
By organisation
Automatic Control
In the same journal
Automatica
Control Engineering

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf